# SDR 2012F00074

- Difficulty date: April 10, 2012
- Submitted: April 10, 2012
- Operation: General aviation
- Make and model: Boeing 767-300
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 119000103
- Part serial: E1265
- Condition: Wrong Part
- Location: Escape Slide
- Component: Slide, 767300
- Component part number: 101651303
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING PRELIMINARY INSPECTION OF EVACUATION SLIDE/RAFT THE FOLLOWING DISCREPANCY WAS NOTED. ASPIRATOR, INSTALLED IN EVACUATION SLIDE/RAFT IS NOT IN COMPLIANCE WITH FAA AD 90-22-04. THERE IS NO EVIDENCE OF MODIFICATION OF ASPIRATOR AS REQUIRED BY THE AD.  MARKINGS ON THE GIRT INDICATE THAT THIS EVACUATION SLIDE/RAFT WAS LAST SERVICED (OVERHAULED) IN MARCH OF 2011.
